2014 Schedule

InnoVAte Virginia 2014

Presented by Agile Richmond
Friday, October 24

7:15 AM Registration Desk Opens: Continental Breakfast, Visit the Sponsor Expo
8:15 AM Welcome and Opening Remarks
8:30 AM OPENING KEYNOTE: Little Things That Make a Big Difference – Jeff Patton, Jeff Patton & Associates
9:30 AM Break, Visit Sponsor Expo (15 mins)
9:45 AM CONCURRENT SESSIONS
People & Process
Agile Patterns and Anti-Patterns: Are we being Agile? – Richard Cheng, Excella Consulting
User Experience & Design
Wearing UX: Considerations When Our Clothes Become an Interface – Jason Snook, CapTech
Analysis & Assurance
Patterns of Automation – Jeff “Cheezy” Morgan, LeanDog
Development & Operations
Data-Native Applications: In-Memory Databases in Modern Application Architecture – Kevin Hazzard, Developer Journey
10:45 AM Break • Visit the Sponsor Expo (15 mins)
11:00 AM CONCURRENT SESSIONS
People & Process
Why Size Doesn’t Matter – Daniel Vacanti, Corporate Kanban
User Experience & Design
Kill Your Darlings: Solving Design By Throwing Away Your Prototypes – Joe Sokohl, Regular Joe Consulting
Analysis & Assurance
Acceptance Test-Driven Development: Better Software Through Collaboration – Ken Pugh, Net Objectives
Development & Operations
Practical Emergent Design – Dan Berlin, Slick Rabbit
12:00 PM Lunch • Networking • Visit the Sponsor Expo (1 hr)
1:00 PM CONCURRENT SESSIONS
People & Process
Avoid The Temptation of Scaling: Slow Down. #DELIVER – Mike Vizdos, Gangplank RVA
Experience & Design
Personas: Our Imaginary Friends (When Made the Wrong Way for the Wrong Reasons) – Archie Miller, SnagaJob
Analysis & Assurance
Value Teams: The Next Evolution of the Product Owner – Ahmed Sidky, ICAgile
Development & Operations
DevOps DeMystified – Ryan Shriver & Dave Tashner, SingleStone
2:00 PM Snack • Networking Break • Visit the Sponsor Expo (30 mins)
2:30 PM CONCURRENT SESSIONS
People & Process
SAFe Leadership; No Pointy-Hairs Allowed – John “Mac” Felsing, BEC Consulting
Experience & Design
Narwhals, Not Unicorns – Scott Childs, Capital One
Analysis & Assurance
No Pain, No Gain: An Agile Transformation One Year Later – Tom Krieger, CapTech
Development & Operations
I Built a SASS: Lessons Learned – Kevin Griffin, Griffin Consulting
3:30 PM Break • Visit the Sponsor Expo (15 mins)
3:45 PM Closing Remarks
4:00 PM CLOSING KEYNOTE: The Uber Sandbox: Rapid Innovation – Josh Mohrer, Uber NYC
5:00 PM COCKTAIL RECEPTION: Prize Give-Away